# SDR AWXA9700188

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Shorted
- Location: Comm System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

UNDER SEAT 9D, SPARKS WERE REPORTED.  CIRCUIT BREAKERS WERE PULLED ON THE PASSENGER PHONE SYSTEM.  F.A. REPORTED THAT BURNT SMELL AND HEAT DIMINISHED AND RETURNED TO NORMAL.  FOUND SHORTED WIRES.  PULLED AND COLLARED FLIGHT LINK CIRCUIT BREAKERS.  MAINTENANCE CONTROL NOTIFIED.
